# SDR CALA2013081490444

- Difficulty date: August 13, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 51,702 hours, 6,211 cycles
- Engine: Pwa PW40903
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN SCREW ON FUEL PUMP MAIN GEAR ASSY,  NR 2 ENGINE RT SIDE.  R & R FUEL PUMP FILTER DIFFERENTIAL PRESSURE SWITCH.
